Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Case received from the two different news paper via company representative on 06-Sep-2013 and 09-Sep-2013. These reports were not medically confirmed. Additional information received from health care professional via health authority on 11-Sep-2013 under reference number EFO6758 and 22232405. Case medically confirmed. The case is linked to case E2013-06798 same patient experienced different reactions after the first vaccination. A 13-year-old female patient had received an injection of GARDASIL (dose 2, i.m. batch number or site not reported) on 26-Mar-2013. 2 days post vaccination, on 28-Mar-2013, she developed fainting and at unspecified dates concentration difficulties, muscle pain, memory impaired, dizziness, tiredness, increased heart rate, low blood pressure and constant headache and was later diagnosed with Postural Orthostatic Tachycardia Syndrome (POTS). HA coded Postural orthostatic tachycardia syndrome (onset 15-Apr-2013), syncope vasovagal (28-Mar-2013), headache (onset 15-Apr-2013), near syncope, dizziness, muscular weakness, cognitive impairment, disturbance in skin sensation, nausea, sweating increased and muscle pain (date of onset not reported, unless specified). The patient has previously received a injection of GARDASIL (dose 1, batch number route and site not reported on 24-Jan-2013), and later on developed high fever and rash on her body. She has not been able to go to school for a long time and can not take part in daily activities. Normal pain killers like paracetamol does not reduce the pain. She is currently treated with natural medicines (not further specified). According to the not medical confirmed reports (consumer/newspaper), the outcome was not recovered for POTS, concentration difficulties, muscle pain, memory impaired, dizziness, tiredness, headache, and not reported for low blood pressure, increased heart rate and fainting. According to the patient and her relatives, there is no doubt that reactions are related to vaccination, and according to the article the reactions are assessed as possible related to the vaccination by the physicians. HA reported patient initials as SHN and confirms that is the same patient. Patient''s date of birth 12-Jul-2000, height 153 cm and weight 46 kg. HA reports that two days, 28-Mar-2013, post vaccination the patient developed fainting (syncope vasovagal) once. On 15-Apr-2013 she developed severe POTS and on unspecified date frequent near syncope. On unspecified date she developed dizziness, weakness when standing/feeling of muscle weakness, cognitive symptoms, burning/tinging discomfort in the soles/palms, nausea, increase sweating, muscle pain. She was unable to attend school she has constantly headaches (since 15-Apr-2013) with periodical exacerbations. Tilt-test (fainting test) was performed on unspecified date in Sep-2013 (result not reported). She was diagnosed with POTS. CT and MRI was performed without remarks (dates not rep). The patient has been examined (not further specified in HA-report) regarding endocrinological and mitocondrial disturbance. According to HA, the family reports that she has a mitochondrial disturbance. According to additional information received from HA the patient received GARDASIL dose 1 on 24-Jan-2013 (intramuscular route, site not reported, batch number unknown). At the time of reporting outcome POTS and chronic headache was not recovered. Outcome of fainting was recovering. Outcome of frequent near syncope, dizziness, weakness when standing/feeling of muscle weakness, cognitive symptoms, burning/tingling discomfort in the soles/palms, nausea, increased sweating and muscle pain was unknown.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166